# SDR DHL2001365014

- Difficulty date: May 12, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Not Seated
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

N1 LIMIT COMPUTER INTERMITTENT DISPLAY ERROR W/AUTO THROTTLE DISENGAGED.  NOTE: S/O AUTOTHROTTLE TRE-FOIL INDICATED TRIP. RESEATED N1 LIMIT COMPUTER IAW MM 31-42-11 SYSTEM OPS CFS GOOD.
